Search Results

There are 11261 results for: content related to: Quantum computational logic with mixed states

  1. Models of expansions of equation image with no end extensions

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 341–365, Saharon Shelah

    Article first published online : 7 JUN 2011, DOI: 10.1002/malq.200910129

  2. Imaginaries in Boolean algebras

    Mathematical Logic Quarterly

    Volume 58, Issue 3, May 2012, Pages: 217–235, Roman Wencel

    Article first published online : 18 APR 2012, DOI: 10.1002/malq.201020082

  3. Quantifier elimination for elementary geometry and elementary affine geometry

    Mathematical Logic Quarterly

    Volume 58, Issue 6, November 2012, Pages: 399–416, Rafael Grimson, Bart Kuijpers and Walied Othman

    Article first published online : 10 OCT 2012, DOI: 10.1002/malq.201100095

  4. Definability of the ring of integers in some infinite algebraic extensions of the rationals

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 317–332, Kenji Fukuzaki

    Article first published online : 3 JUL 2012, DOI: 10.1002/malq.201110020

  5. Comparison of exponential-logarithmic and logarithmic-exponential series

    Mathematical Logic Quarterly

    Volume 58, Issue 6, November 2012, Pages: 434–448, Salma Kuhlmann and Marcus Tressl

    Article first published online : 9 OCT 2012, DOI: 10.1002/malq.201100113

  6. Biprobability logic with conditional expectation

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 400–408, Vladimir Ristić, Radosav Đorđević and Nebojša Ikodinović

    Article first published online : 18 APR 2011, DOI: 10.1002/malq.201010018

  7. On effective σ-boundedness and σ-compactness

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 147–166, Vladimir Kanovei and Vassily Lyubetsky

    Article first published online : 16 APR 2013, DOI: 10.1002/malq.201200001

  8. Boundary pairs and boundary conditions for general (not necessarily definite) first-order symmetric systems with arbitrary deficiency indices

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1895–1931, Vadim Mogilevskii

    Article first published online : 21 JUN 2012, DOI: 10.1002/mana.201100241

  9. Categorical Abstract Algebraic Logic: Algebraic Semantics for (equation image)-Institutions

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 177–200, George Voutsadakis

    Article first published online : 30 APR 2013, DOI: 10.1002/malq.200920103

  10. Groups, group actions and fields definable in first-order topological structures

    Mathematical Logic Quarterly

    Volume 58, Issue 6, November 2012, Pages: 449–467, Roman Wencel

    Article first published online : 10 OCT 2012, DOI: 10.1002/malq.201200033

  11. Reduced products and sheaves of metric structures

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 219–229, Vinicius Cifú Lopes

    Article first published online : 12 APR 2013, DOI: 10.1002/malq.201200084

  12. Rice and Rice-Shapiro Theorems for transfinite correction grammars

    Mathematical Logic Quarterly

    Volume 57, Issue 5, October 2011, Pages: 504–516, John Case and Sanjay Jain

    Article first published online : 30 JUN 2011, DOI: 10.1002/malq.201020054

  13. Congruences and ideals on Peirce algebras: a heterogeneous/homogeneous point of view

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 252–262, Sandra Marques Pinto and M. Teresa Oliveira-Martins

    Article first published online : 13 JUN 2012, DOI: 10.1002/malq.201020058

  14. On proofs of the incompleteness theorems based on Berry's paradox by Vopěnka, Chaitin, and Boolos

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 307–316, Makoto Kikuchi, Taishi Kurahashi and Hiroshi Sakai

    Article first published online : 18 JUN 2012, DOI: 10.1002/malq.201110067

  15. Thin equivalence relations in scaled pointclasses

    Mathematical Logic Quarterly

    Volume 57, Issue 6, December 2011, Pages: 615–620, Ralf Schindler and Philipp Schlicht

    Article first published online : 28 OCT 2011, DOI: 10.1002/malq.200920050

  16. Realisability in weak systems of explicit mathematics

    Mathematical Logic Quarterly

    Volume 57, Issue 6, December 2011, Pages: 551–565, Daria Spescha and Thomas Strahm

    Article first published online : 26 AUG 2011, DOI: 10.1002/malq.201020064

  17. On the constructive notion of closure maps

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 348–355, Mohammad Ardeshir and Rasoul Ramezanian

    Article first published online : 6 JUL 2012, DOI: 10.1002/malq.201110040

  18. Compact and Loeb Hausdorff spaces in equation image and the axiom of choice for families of finite sets

    Mathematical Logic Quarterly

    Volume 58, Issue 3, May 2012, Pages: 130–138, Kyriakos Keremedis

    Article first published online : 25 APR 2012, DOI: 10.1002/malq.201020039

  19. Weak forms of the Regularity Principle in the presence of equation image

    Mathematical Logic Quarterly

    Volume 59, Issue 1-2, February 2013, Pages: 84–100, Charalampos Cornaros

    Article first published online : 25 JAN 2013, DOI: 10.1002/malq.201100100

  20. A set of axioms for nonstandard extensions

    Mathematical Logic Quarterly

    Volume 57, Issue 5, October 2011, Pages: 485–493, Abhijit Dasgupta

    Article first published online : 18 APR 2011, DOI: 10.1002/malq.201010025